# SDR CALA2018060531326

- Difficulty date: May 20, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 65,514 hours, 26,205 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Cracked
- Location: Rt Ovrwg Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT OVERWING ESCAPE SLIDE COVER WAS CRACKED AND SEPERATING.  REMOVED & REPLACED THE OVERWING ESCAPE SLIDE IAW AMM 25-62-42-400-001-A.
